I have had the usual spotting. But, I just started to experience head aches and mood swings. I have been reading the many posts about women's side effects. Some are postive but most seem to be negative. I was wondering if the side effects (mood swings, hair loss, depresssion, acne, head aches and weight gain) happen as a group (all or nothing)? Am I doomed to have acne and gain 20 pounds since I seem to be experiencing head aches and moodiness? And are the side effects are temporary?
Hello Carriesuzanne, I dont think that you have anything to worry about. We are all different and side effects vary from person to person. I am also on the mirena and had the normal spotting but thats about it. i have been on it for about 3 mos now and i love it. I suggest monitoring your symptoms and if they become to bothersome talk to your OBGYN and try somthing else. God bless - nena
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 3 Jan 2015 • 1 answer
Posted 3 Mar 2015 • 1 answer
Posted 21 Jul 2015 • 1 answer
Posted 2 days 7 hours ago • 0 answers